Back
 JAMP  Vol.7 No.5 , May 2019
N-Order Fixed Point Theory for N-Order Generalized Meir-Keeler Type Contraction in Partially Ordered Metric Spaces
Abstract: This paper concerns N-order fixed point theory in partially ordered metric spaces. For the sake of simplicity, we start our investigations with the tripled case. We define tripled generalized Meir-Keeler type contraction which extends the definition of [Bessem Samet, Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces, Nonlinear Anal. 72 (2010), 4508-4517]. We then discuss the existence and uniqueness of tripled fixed point theorems in partially ordered metric spaces. For general cases, we generalized our results to the N-order case. The results will promote the study of N-order fixed point theory.
Cite this paper: Wang, S. and Zhang, J. (2019) N-Order Fixed Point Theory for N-Order Generalized Meir-Keeler Type Contraction in Partially Ordered Metric Spaces. Journal of Applied Mathematics and Physics, 7, 1174-1184. doi: 10.4236/jamp.2019.75078.
References

[1]   Bananch, S. (1922) Sur les opérations dans les ensembles anstraits et application qux équations intégrales. Fundamenta Mathematicae, 3, 133-181.
https://doi.org/10.4064/fm-3-1-133-181

[2]   Branciari, A. (2022) A Fixed Point Theorem for Mappings Satisfying a General Contractive Condition of Integral Type. International Journal of Mathematics and Mathematical Sciences, 29, 531-536.
https://doi.org/10.1155/S0161171202007524

[3]   Meir, A. and Keeler, E. (1969) A Theorem on Contraction Mappings. Journal of Mathematical Analysis and Applications, 58, 326-329.
https://doi.org/10.1016/0022-247X(69)90031-6

[4]   Suzuki, T. (2007) Meir-Keeler Contrctions of Integral Type Are Still Meir-Keeler Contrctions. International Journal of Mathematics and Mathematical Sciences, 2007, Article ID: 39281.
https://doi.org/10.1155/2007/39281

[5]   Ran, A.C.M. and Reurings, M.C.B. (2004) A Fixed Point Theorem in Partially Ordered Sets and Some Applications to Matrix Equations. Proceedings of the American Mathematical Society, 132, 1435-1443.
https://doi.org/10.1090/S0002-9939-03-07220-4

[6]   Agarwal, R.P., EI-Gebeily, M.A. and O’Regan, D. (2008) Generalized Contractions in Partially Ordered Metric Spaces. Applicable Analysis, 87, 1-8.
https://doi.org/10.1080/00036810701556151

[7]   Gnana Bhaskar, T. and Lakshmikantham, V. (2006) Fixed Point Theorems in Partially Ordered Metric Spaces and Applications. Nonlinear Analysis, 65, 1379-1393.
https://doi.org/10.1016/j.na.2005.10.017

[8]   Samet, B. (2010) Coupled Fixed Point Theorems for a Generalized Meir-Keeler Contraction in Partially Ordered Metric Spaces. Nonlinear Analysis, 72, 4508-4517.
https://doi.org/10.1016/j.na.2010.02.026

[9]   Borcut, M. and Berinde, V. (2011) Tripled Fixed Point Theorems for Contractive Type Mappings in Partially Ordered Metric Spaces. Nonlinear Analysis, 74, 4889-4897.
https://doi.org/10.1016/j.na.2011.03.032

[10]   Amini-Harandi, A. (2013) Coupled and Tripled Fixed Point Theory in Partially Prdered Metric Spaces with Application to Initial Value Problem. Mathematical and Computer Modelling, 57, 2343-2348.
https://doi.org/10.1016/j.mcm.2011.12.006

[11]   Samet, B. and Vetro, C. (2010) Coupled Fixed Point, F-Invariant Set and Fixed Point of N-Order. Annals of Functional Analysis, 1, 46-56.
https://doi.org/10.15352/afa/1399900586

[12]   Sintunavarat, W., Kumam, P. and Cho, Y.J. (2012) Coupled Fixed Point Theorems for Nonlinear Contractions without Mixed Monotone Property. Fixed Point Theory and Applications, 2012, 170.
https://doi.org/10.1186/1687-1812-2012-170

[13]   Berinde, V. and Borcut, M. (2011) Tripled Fixed Point Theorems for Contractive Type Mappings in Partially Ordered Metric Spaces. Nonlinear Analysis, 74, 4889-4897.
https://doi.org/10.1016/j.na.2011.03.032

 
 
Top